# SDR DLL10980634

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 2840 · Fuel Indicating System
- Part: Magna Stick
- Part number: 724400171
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLT HAD 2 RT BOOST PUMPS 1/2 LOW PRESS LIGHTS ON WITH CORRESPONDING LOW QTY LEVEL LIGHT.  FLT DIVERTED INTO BHM FOR ADDITIONAL FUEL.  DURING FUELING FOUND NR 1 MAGNA STICK READING FULL WITH EMPTY TANK.  DEFUELED TANK AND METERED IN  KNOWN QTY, FUEL QTY SYS OPN NORMAL.  FWD NR 1 MAGNA STICK ON RT WING TO MCO AND PLACARD.
